# SDR GAIA07007

- Difficulty date: July 12, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FLIGHT: THE COCKPIT DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED EMERGENCY COCKPIT LIGHT.  OPS CHECK NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
